# SDR AALA202206280121

- Difficulty date: June 7, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737
- Aircraft serial: 33248
- Aircraft time: 17,167 hours, 6,994 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD PASSENGER CABIN FLOOR SUPPORT ANGLE LOCATED AT BS 540 AND RBL 3. REPLACED ANGLE PER SRM 51-40-02.
